# SDR SWIA201231001

- Difficulty date: June 9, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 28,648 hours, 39,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED EMERGENCY LIGHT ON FLOOR IS OUT.  (SERVICE)  REPAIRED WIRE TO LIGHT.
